# SDR UPS01836943

- Difficulty date: September 16, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  AFT CROSS SLIDE DOOR UNDER AFT LIFT HANDLE DOOR FRAME.     CUT & REMOVED SECTION OF DOOR PAN IAW REO G08404 FAB NEW SECTION IAW RE O G08404 ALODINE & PRIME IAW DC8 SRM 51-1-8 INSTALLED IAW REO G08404  FAB REPAIR ANGLE IAW REO G08404 ALODINE & PRIMED IAW SRM 51 AND INS TALLED IAW REO G08404
